My daughter was a drug taker for 5 yrs and she has gradually stopped and it is has been 7 months since she's free from it. She took ecstacy, eramine5 and k... Now she's complaining of symptoms like hot flushes, twitching and crawling sensations and the most im worried about is complaints of her head or brain such as throbbing pain feeling as if its going to burst.. and she's been telling me that she feels like dying.. and a few times she's even fell unconscious for a few seconds. We have done brain scan and got a good result, now im wondering if she should do mri scan. I would really appreciate it if anyone has explanation for this... fill me in as im very worried. Thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?